| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 29-32


M. Acharya, S. N. Mohapatra, B. P. Acharya
      On numerical evaluation of fractional integrals
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1401-1407.

B. Sinha, N. Sen
      Goal programming approach to tea industry of Barak valley of Assam
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1409-1419.

M. Alamgir Khan, Sumitra
      Sub compatible and sub sequentially continuous maps in fuzzy metric spaces
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1421-1430.

A.M. Abd-Alla, S. R. Mahmoud
      Magneto-thermo-viscoelastic interactions in an unbounded non-homogeneous body with a spherical cavity subjected to a periodic loading
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1431-1447.

A. Barrea
      Local fuzzy c-means clustering for medical spectroscopy images
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1449-1458.

P. Kumar
      Copula functions: characterizing uncertainty in probabilistic systems
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1459-1472.

V. K. Sharma, J. Singh, N. K. Varshney, P. C. Gupta
      Numerical solution of two-dimensional MHD forward stagnation-point flow in the presence of Hall current
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1473-1479.

Qiliang Huang, Bicheng Yang
      On a Hilbert-type integral inequality with the homogeneous kernel of degree 0
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1481-1488.

P. Bartolomeo, M. Bisaia, G. Caristi
      The measurability of the family of triples of parallel lines of the Euclidean plane
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1489-1492.

G. Caristi, M. Stoka
      Laplace type problem for a regular lattice of Dirichlet-Voronoi with different obstacles
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1493-1523.

B. D. Calvert
      Stability of equilibrium solution to a nonlinear parabolic equation under a 3-point boundary condition
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1525-1532.

H. Seghiouer, A. Lidouh, F. Z. Nqi
      Parallel Monte Carlo method for pricing Asian options using trapezium scheme
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1533-1547.

H. Basirzadeh
      An approach for solving fuzzy transportation problem
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1549-1566.

S. A. Zaki
      Instability of visco-elastic fluid layer heated from below with relaxation time and presence an electric field
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1567-1587.

M. Akbarzade, J. Langari
      A study of nonlinear oscillators by energy balance method (EBM)
      Appl. Math. Sci., Vol. 5, 2011, no. 29-32, 1589-1594.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |